# SDR AALA202106079025

- Difficulty date: May 31, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 59,789 hours, 34,961 cycles
- Engine: Cfmint CFM565B62P
- Engine time: 22,807 hours, 11,140 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: RP21600
- Part serial: YC540848
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 22,811 hours, 11,143 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: #1 ENGINE STALL AT FL340 AFTER LEVEL OFF. ACCOMPLISHED QRH PROCEDURE AND ALL SYSTEMS NORMAL AND FLIGHT CONTINUED DFW WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. REPLACED T12 (AALA202106039008) AND T25 (AALA202106079025) SENSORS PER TSM 73-21-20-000-002A & 73-21-40-400-001-A ACCOMPLISHED SATISFACTORY OPERATIONAL CHECKS AND RETURNED THE AIRCRAFT BACK TO SERVICE.
